# SDR HALA20240812219

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 17,321 hours, 3,761 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,149 hours, 2,381 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Coked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTRER ENGINE RUN FOUND EXHAUST NOZZLE ON ENG 1 WET & WITH COKED OIL ON SURFACE. REPLACED #1 ENGINE W/ NEW REF TC 321-72-HWI-02 WO 308540. OK FOR SERVICE.
